# SDR ABXA010134

- Difficulty date: January 18, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 39,288 hours, 41,141 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 59109625
- Part serial: DCA700
- Condition: Corroded
- Location: Horiz Stab
- Part time: 54,436 hours, 81,220 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL STABILIZER JACKSCREW THREADS WERE FOUND TO HAVE PITTING CORROSION.  MAINTENANCE REPLACED THE JACKSCREW ASSY IAW DC-9 MM 27-40-01.
